question-icon

Suggest treatment for pins and needles sensation on heels

default
Posted on Mon, 29 Sep 2014
Question: pins and needles upon walking both heels. Relief upon rest. Fingertip sensitivity all ten. Third day into recovery of a virus. High fever over 104. Took ammoxacillin but stopped it due to body rash, hands, palms, toes, forearm. Heels have spots although not red dots more blotchy. My son is away at college and very concerned as am I. Fingertips feel raw and sensitive to hot and cold.
doctor
Answered by Dr. Lohit K (1 hour later)
Brief Answer:
avoid penicillin group of drugs. antihistamines, s

Detailed Answer:
Hi,

I went through the query and understood your concern.

The most probable cause for all your symptoms is drug reaction. As explained by you amoxicillin has caused rashes all over the body. Since there is allergic reaction the present symptoms are present.

1. Never take this drug (amoxixillin or any penicillin group of drugs)
2. Always inform health care professionals about your allergic to penicillin.
3. For now to reduce the reaction and also symptoms antihistamine like chlorpheniramine maleate or cetrizine and also steroids like prednizolone will help you. If severe reactions or if it does not improve with the above drugs needs to visit ER.

I hope this information helps you and answered your concern. Feel free to ask for any further queries. I will be glad to answer them.
Wish you faster recovery and good health.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Lohit K (5 hours later)
We are.concerned about fingertips and pins and needles in heels. Could this be a direct symptom caused by the virus and / or antibiotics. Please address this question. Thanks
doctor
Answered by Dr. Lohit K (6 hours later)
Brief Answer:
Yes. Can be due to drug reaction

Detailed Answer:
Hi,

Yes, based on your history this can be the direct symptom caused by drug reaction.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Lohit K

General & Family Physician

Practicing since :2007

Answered : 1648 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for pins and needles sensation on heels

Brief Answer: avoid penicillin group of drugs. antihistamines, s Detailed Answer: Hi, I went through the query and understood your concern. The most probable cause for all your symptoms is drug reaction. As explained by you amoxicillin has caused rashes all over the body. Since there is allergic reaction the present symptoms are present. 1. Never take this drug (amoxixillin or any penicillin group of drugs) 2. Always inform health care professionals about your allergic to penicillin. 3. For now to reduce the reaction and also symptoms antihistamine like chlorpheniramine maleate or cetrizine and also steroids like prednizolone will help you. If severe reactions or if it does not improve with the above drugs needs to visit ER. I hope this information helps you and answered your concern. Feel free to ask for any further queries. I will be glad to answer them. Wish you faster recovery and good health. Regards